Set back

th4rs
th4rs Member Posts: 27 Member

Hello,

 

I was supposed to go to treatment number 5 yesterday but due to chemo blisters on my right big toe I have to skip a week.  I will do treatment next week if blister has healed.  I was wondering if anyone else experienced this and due to this were you able to do the whole 8 treatments of Cape ox or was it cut short?  I just want this experience to be over and ont gettng my treatment yesterday caused me alot of anxiety and just wanted to see if this is common.

 

Thanks,

 

Robin 

Comments

  • abita
    abita Member Posts: 1,135 Member
    I had blisters on the bottom

    I had blisters on the bottom of my feet when I went to Mardi Gras on folfox but I walked a lot.

    I have nailbed infections currently, but no blisters.

  • th4rs
    th4rs Member Posts: 27 Member
    Blisters

    My treatment before last I had that problem but was walking my dog every day. I stopped that and the blisters disappeared I though this was an ingrown nail but it is a blister on the side of my toe. 

     

    Thank you for the answer and take care,

     

    Robin

  • abita
    abita Member Posts: 1,135 Member
    th4rs said:

    Blisters

    My treatment before last I had that problem but was walking my dog every day. I stopped that and the blisters disappeared I though this was an ingrown nail but it is a blister on the side of my toe. 

     

    Thank you for the answer and take care,

     

    Robin

    Can't delete  my solution for

    Can't delete  my solution for my nail bed pain

  • Annabelle41415
    Annabelle41415 Member Posts: 6,715 Member
    Sorry

    I've never had the blisters, but at treatment 5 my cummulative reactions gave me ongoing side effects too.  Make sure your doctor knows and hopefully they can give you suggestions.  My treatment was delayed a week each for the remainder of my treatment.  Wishing you the best going forward.

    Kim

  • th4rs
    th4rs Member Posts: 27 Member
    edited April 2020 #6
    Another Setback

    So this Tuesday went again for treatment and the NP stated I should wait another week for treatment.  This is scareing me a little will delaying treatment three weeks be bad for the Cancer irradication.  Now I am going to Podiatrist to see about chemo blisters vs ingrown toe nail.  

     

    Thanks for listening

     

    Robin 

  • myAZmountain
    myAZmountain Member Posts: 417 Member
    th4rs said:

    Another Setback

    So this Tuesday went again for treatment and the NP stated I should wait another week for treatment.  This is scareing me a little will delaying treatment three weeks be bad for the Cancer irradication.  Now I am going to Podiatrist to see about chemo blisters vs ingrown toe nail.  

     

    Thanks for listening

     

    Robin 

    Gaps in treatment

    Robin I had a 6 week gap after treatment three of FOLFOX with Avastin for Stage 4 colon with lung mets, my port became infected and was removed and reinserted, then I had another 8 week  gap after the sixth treatment for the same dang reason--port was again removed and reinserted for fonal 3 treatments, I developed a blood clot in the Axillary vein with the 3rd port as well--but I did not have any growth of the known lung mets, in fact they decreased with every scan. So don't be freaked out, there is a school of thought that allowing your body to bounce back some is a good thing!!

  • th4rs
    th4rs Member Posts: 27 Member
    edited April 2020 #8

    Gaps in treatment

    Robin I had a 6 week gap after treatment three of FOLFOX with Avastin for Stage 4 colon with lung mets, my port became infected and was removed and reinserted, then I had another 8 week  gap after the sixth treatment for the same dang reason--port was again removed and reinserted for fonal 3 treatments, I developed a blood clot in the Axillary vein with the 3rd port as well--but I did not have any growth of the known lung mets, in fact they decreased with every scan. So don't be freaked out, there is a school of thought that allowing your body to bounce back some is a good thing!!

    set back

    Thanks for the reply your experience is helpping me understand this more.  I just trying to work and then have to tell them no treatment so I will work instead of have the week off.  I take the week off after treatment to have my body heal expecially since the Covid 19 is rampid.  

     

    Take care,

     

    Robin 

  • th4rs
    th4rs Member Posts: 27 Member
    set back again

    So again this week no treatment.  ue to getting a blister under toenail on left foot.  This journey has been so fun for me.  I hope all is well and take care,

     

    Robin 

  • SnapDragon2
    SnapDragon2 Member Posts: 658 Member
    I wonder if soaking your feet

    I wonder if soaking your feet in epsom salt would help with the blisters?

  • th4rs
    th4rs Member Posts: 27 Member
    edited May 2020 #11

    I wonder if soaking your feet

    I wonder if soaking your feet in epsom salt would help with the blisters?

    set back

    I have been soaking in epson salt taking ani biotics and using steriod cream.

     

    Thanks,

     

    Robin

  • th4rs
    th4rs Member Posts: 27 Member
    edited May 2020 #12

    I got treatment Tuesday after not getting treatment since March 31.  I also have an appointment to get an ingrown toenail fixed from my chemo blisters on Friday.  That does not sound fun.  Glad things moving forward and hopefully by other three treatments will go fast. 

     

     

    Take care,

     

    Robin

  • Trubrit
    Trubrit Member Posts: 5,643 Member
    edited May 2020 #13
    th4rs said:

    I got treatment Tuesday after not getting treatment since March 31.  I also have an appointment to get an ingrown toenail fixed from my chemo blisters on Friday.  That does not sound fun.  Glad things moving forward and hopefully by other three treatments will go fast. 

     

     

    Take care,

     

    Robin

    All will be well

    I was a Podiatric MA for 10 years and assisted with many a nail removal.  It is a simple procedure, the worst part probably the quick prick of the needle as they administer the numbing agent.  You can ask for them to use Ethyl Cholride spray, to distract you, if they have it.  It looks rather odd when they are doing it, so maybe keep your eyes to the ceiling, or Zen out. It will be over and done with in no time. 

    I am sure you will have told them you are undergoing chemo.  I doubt it will make a difference, but best tell them to be sure. 

    It is good news that you are back on infusions, that means you will be done with them soon, and be able to get yourself NED. 

    Thanks for the update, Robin. 

    Tru

  • th4rs
    th4rs Member Posts: 27 Member
    Trubrit said:

    All will be well

    I was a Podiatric MA for 10 years and assisted with many a nail removal.  It is a simple procedure, the worst part probably the quick prick of the needle as they administer the numbing agent.  You can ask for them to use Ethyl Cholride spray, to distract you, if they have it.  It looks rather odd when they are doing it, so maybe keep your eyes to the ceiling, or Zen out. It will be over and done with in no time. 

    I am sure you will have told them you are undergoing chemo.  I doubt it will make a difference, but best tell them to be sure. 

    It is good news that you are back on infusions, that means you will be done with them soon, and be able to get yourself NED. 

    Thanks for the update, Robin. 

    Tru

    Thank you

    I just want to say thank you so mch for your words you do not know how much they mean to me.

     

    Take care,

     

    Robin